Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




159 Publications

2017 | Journal Article | IST-REx-ID: 626   OA
N. H. Barton, A. Etheridge, and A. Véber, “The infinitesimal model: Definition derivation and implications,” Theoretical Population Biology, vol. 118, pp. 50–73, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 955   OA
T. Friedlander, R. Prizak, N. H. Barton, and G. Tkacik, “Evolution of new regulatory functions on biophysically realistic fitness landscapes,” Nature Communications, vol. 8, no. 1, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 614   OA
C. Fraisse, M. A. Picard, and B. Vicoso, “The deep conservation of the Lepidoptera Z chromosome suggests a non canonical origin of the W,” Nature Communications, vol. 8, no. 1, p. 1486, 2017.
View | Files available | DOI | PubMed | Europe PMC
 
2017 | Journal Article | IST-REx-ID: 1063   OA
H. Uecker, “Evolutionary rescue in randomly mating, selfing, and clonal populations,” Evolution, vol. 71, no. 4, pp. 845–858, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1169   OA
S. Novak and R. Kollár, “Spatial gene frequency waves under genotype dependent dispersal,” Genetics, vol. 205, no. 1, pp. 367–374, 2017.
View | Files available | DOI
 
2017 | Thesis | IST-REx-ID: 6291
P. Payne, Bacterial herd and social immunity to phages. IST Austria, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 951   OA
T. Schmidt et al., “Local introduction and heterogeneous spatial spread of dengue-suppressing Wolbachia through an urban population of Aedes Aegypti,” PLoS Biology, vol. 15, no. 5, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 696
M. Lukacisinova, S. Novak, and T. Paixao, “Stress induced mutagenesis: Stress diversity facilitates the persistence of mutator genes,” PLoS Computational Biology, vol. 13, no. 7, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1191   OA
R. Kollár and S. Novak, “Existence of traveling waves for the generalized F–KPP equation,” Bulletin of Mathematical Biology, vol. 79, no. 3, pp. 525–559, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1336   OA
T. Paixao, J. Pérez Heredia, D. Sudholt, and B. Trubenova, “Towards a runtime comparison of natural and artificial evolution,” Algorithmica, vol. 78, no. 2, pp. 681–713, 2017.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed